# SDR AALA201908199002

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 51,005 hours, 19,448 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Servo
- Part number: 810A000005
- Part serial: 8704
- Condition: Out Of Tolerance
- Location: Rudder
- Part time: 51,005 hours, 19,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS VERY SIGNIFICANT AIRFRAME VIBRATION FELT THROUGH OUT AIRCRAFT BUT SEEMED WORST IN THE REAR OF THE AIRCRAFT CLIMBING BETWEEN 17,000FT AND FL240 IN SMOOTH AIR AT 300 KIAS SLOWED TO 280 AND VIBRATION ABATED. ALL ENGINE INDICATION NORMAL. NO RECURRANCE. MAINTENANCE ACCOMPLISHED AIRFRAME VIBRATION TROUBLESHOT IAW JOB CARD 26L00005067, RESULTS INDICATE ELEVATOR AND RUDDER. ACCOMPLISHED ELEVATOR FREEPLAY IAW JOB CARD 26L30027002 SYSTEM PASSED. ACCOMPLISHED RUDDER FREEPLAY IAW JOB CARD 26C32527001 SYSTEM FAILED. REPLACED RUDDER SERVO ROD ENDS IAW JOB CARD 26L00027001 BLUE SYSTEM FAILED. REPLACED BLUE SYSTEM RUDDER SERVO IAW AMM 27-24-51-400-001-A. RUDDER FREEPLAY PASSED.
